| Model Number |
TTH |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/04/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, prior to use, the device's holder was found torn in the middle upon opening the package.The customer indicated no patient involvement.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, prior to use, the device's holder was found torn in the middle upon opening the package.The longer length of the strap was torn in the middle.There was no patient involvement.